# SDR DALA2016121209793

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 72,197 hours, 54,175 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED SMOKE/BURNING SMELL IN COCKPIT AND AFT CABIN ON ARRIVAL.  AFT LAV SMOKE DETECTOR ACTIVATED INTERMITTENTLY. CREW VERBAL ACFT FLEW THRU YELLOW HAZE PRIOR TO ODOR EVENT. TROUBLE SHOT PER ODI CHECK LIST. FOUND HYD LEAK AT FWD ENGINE FILTER MODULE DPI. REMOVED DPI AND REPLACED PACKING PER CMM 29-10-12, PERFORMED ENGINE RUN WITH NO LEAKS PRESENT, PERFORMED APU INLET CLEANING PER CARD 4900-1184(854217) C/W CARD 2120-2367CABIN SMOKE / ODOR T/S. C/W CARD 4950-2215 MINI BURNOUT C/W 2170-4139. COALESCER R&R. OK FOR SVC. MCC NOTIFIED.
